# SDR HEEA966994

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: FGHRU
- Make and model: Bell 206B
- Aircraft serial: 2789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 20603130126S
- Condition: Mis Mfg
- Location: Fuselage Rt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT IS MANUFACTURED TOO WIDE.  THE ORIGINAL SUPPORT BRACKET FITS INSIDE THE NEW BRACKET.
